<  Back to the Polytechnique Montréal portal

An efficient finite element incompressible Navier-Stokes solver that approximates nonlinear terms with finite differences

Patrick Beauchemin and Claude Marche

Article (1991)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie minéral
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/52306/
Journal Title: Finite Elements in Analysis and Design (vol. 10, no. 3)
Publisher: Elsevier
DOI: 10.1016/0168-874x(91)90011-m
Official URL: https://doi.org/10.1016/0168-874x%2891%2990011-m
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Beauchemin, P., & Marche, C. (1991). An efficient finite element incompressible Navier-Stokes solver that approximates nonlinear terms with finite differences. Finite Elements in Analysis and Design, 10(3), 235-242. https://doi.org/10.1016/0168-874x%2891%2990011-m

Statistics

Dimensions

Repository Staff Only

View Item View Item